# SDR VNAA2013011100004

- Difficulty date: January 11, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 20,749 hours, 21,135 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 18X44
- Part serial: 12763025
- Condition: Separated
- Location: Nlg
- Part time: 17 hours, 15 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, SHORTLY AFTER TAKEOFF, CREW HEARD THUMPING NOISE AROUND NOSE GEAR.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND TREAD SEPARATION ON RIGHT NOSE LANDING GEAR TIRE.  MAINTENANCE REMOVED AND REPLACED RIGHT AND LEFT TIRE / WHEEL ASSEMBLIES.  NOSE LANDING GEAR AFT DOOR WAS REMOVED AND REPLACED DUE TO DAMAGE AND FUSELAGE DENTS WERE REPAIRED.  CHECKS WERE PERFORMED AND AIRCRAFT RELEASED FOR SERVICE.  ALL WORK ACCOMPLISHED BY MAINTENANCE USING AIRCRAFT MAINTENANCE MANUALS.
